# SDR SWIA200514575

- Difficulty date: January 29, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 8,650 hours, 6,779 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Hyd Manifold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT NR 1 HYDRAULIC SUPPORT MANIFOLD IS CRACKED IN LOWER AFT CORNER; FS 718.00.  ITEM FOUND AT C-CHECK INSPECTION.  HYDRAULIC SUPPORT BRACKET REPAIRED IAW CRJ REO 601R-53-62-031 REV A/C.
